Follow
Shawagfeh
Shawagfeh
Professor of Mathematics, University of jordan
Verified email at ju.edu.jo
Title
Cited by
Cited by
Year
Generalized Taylor’s formula
ZM Odibat, NT Shawagfeh
Applied Mathematics and computation 186 (1), 286-293, 2007
10932007
Analytical approximate solutions for nonlinear fractional differential equations
NT Shawagfeh
Applied Mathematics and Computation 131 (2-3), 517-529, 2002
3852002
Decomposition method for solving fractional Riccati differential equations
S Momani, N Shawagfeh
Applied Mathematics and Computation 182 (2), 1083-1092, 2006
3112006
Nonperturbative approximate solution for Lane–Emden equation
NT Shawagfeh
Journal of Mathematical Physics 34 (9), 4364-4369, 1993
2681993
Solving Fredholm integro-differential equations using reproducing kernel Hilbert space method
OA Arqub, M Al-Smadi, N Shawagfeh
Applied Mathematical and Computation 219, 8938-8948, 2013
1972013
Optimization Solution of Troesch’s and Bratu’s Problems of Ordinary Type Using Novel Continuous Genetic Algorithm
Z Abo-Hammour, OA Arqub, S Momani, N Shawagfeh
197*
Solving singular two‐point boundary value problems using continuous genetic algorithm
O Abu Arqub, Z Abo-Hammour, S Momani, N Shawagfeh
Abstract and applied analysis 2012 (1), 205391, 2012
1702012
Application of reproducing kernel algorithm for solving Dirichlet time-fractional diffusion-Gordon types equations in porous media
OA Arqub, N Shawagfeh
Journal of Porous Media 22 (4), 2019
1692019
On the analytic solution of the Lane-Emden equation
G Adomian, R Rach, NT Shawagfeh
Foundations of Physics Letters 8, 161-181, 1995
1451995
Comparing numerical methods for the solutions of systems of ordinary differential equations
N Shawagfeh, D Kaya
Applied mathematics letters 17 (3), 323-328, 2004
1152004
Numerical investigations for systems of secondorder periodic boundary value problems using reproducing kernel method
M Al-Smadi, O Abu Arqub, N Shawagfeh, S Momani
Applied Mathematical and Computation 291, 137-148, 2016
1122016
The Tikhonov regularization method for the inverse source problem of time fractional heat equation in the view of ABC-fractional technique
S Djennadi, N Shawagfeh, MS Osman, JF Gómez-Aguilar, OA Arqub
Physica Scripta 96 (9), 094006, 2021
952021
A fractional Tikhonov regularization method for an inverse backward and source problems in the time-space fractional diffusion equations
S Djennadi, N Shawagfeh, A Arqub, Omar
Chaos,Solitons and Fractals 150, 2021
842021
A Novel Multistep Generalized Di¤ erential Transform Method for Solving Fractional-order Lü Chaotic and Hyperchaotic Systems.
M Al-Smadi, A Freihat, OA Arqub, N Shawagfeh
Journal of Computational Analysis & Applications 19 (1), 713-724, 2015
752015
Analytical solutions of fuzzy initial value problems by HAM
O Abu-Arqub, A El-Ajou, S Momani, N Shawagfeh
Applied Mathematics & Information Sciences 7 (5), 1903, 2013
662013
Analytical solution of nonlinear second-order periodic boundary value problem using reproducing kernel method
N Shawagfeh, OA Arqub, S Momani
Journal of Computational Analysis and Applications 16 (4), 750-762, 2014
632014
A study on the convergence conditions of generalized differential transform method
ZM Odibat, S Kumar, N Shawagfeh, A Alsaedi, T Hayat
Mathematical Methods in the Applied Sciences 40 (1), 40-48, 2017
512017
Solving optimal control problems of Fredholm constraint optimality via the reproducing kernel Hilbert space method with error estimates and convergence analysis
O Abu Arqub, N Shawagfeh
Mathematical Methods in the Applied Sciences 44 (10), 7915-7932, 2021
482021
Universal chaos synchronization control laws for general quadratic discrete systems
A Ouannas, Z Odibat, N Shawagfeh, A Alsaedi, B Ahmad
Applied Mathematical Modelling 45, 636-641, 2017
482017
Approximate solution of BVPs for 4th-order IDEs by using RKHS method
M Al-Smadi, OA Arqub, N Shawagfeh
Applied Mathematical Sciences 6 (49-52), 2453-2464, 2012
452012
The system can't perform the operation now. Try again later.
Articles 1–20